# SDR SWIA201126153

- Difficulty date: April 29, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 17,009 hours, 10,547 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL NEAR ROW 2-3.  (FLT 6539)  REPLACED CABIN LIGHTING BALLAST AT ROW 2.
